# SDR CALA2025101710223

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A837012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R1 DOOR INNER CHORD FOUND FWD STUB FRAME LOWER CORNER CRACKED BS 296, WL 210.  COMPLETED INSTALLATION OF FWD LOWER STUB FRAME IAW SRM 51-40-02-0G-0, AND DWG 141A8370.
